On warped product spaces with a certain Ricci condition
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1683-1691
https://doi.org/10.4134/BKMS.2013.50.5.1683
Printed September 1, 2013
Byung Hak Kim, Sang Deok Lee, Jin Hyuk Choi, and Young Ok Lee
Kyung Hee University, Dankook University, Kyung Hee University, Kyung Hee University
Abstract : In this paper, we obtain the criteria that the Riemannian manifold $B$ is Einstein or a gradient Ricci soliton from the information of the second derivative of $f$ in the warped product space $ R \times _f B $ with gradient Ricci solitons. Moreover, we construct new examples of non-Einstein gradient Ricci soliton spaces with an Einstein or non-Einstein gradient Ricci soliton leaf using our main theorems. Finally we also get analogous criteria for the Lorentzian version.
Keywords : Ricci curvature, Einstein metric, warped product space
MSC numbers : Primary 53C25, 53B21
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd